advertisement
Question
Posted by: wife. | 2009/10/22

Libido...

after i gave birth to my now 27 month old baby, i started using Depo, a year after i changed to Nuristerate as i thought depo was contributing to my weight gain, but soon after that my sex drive deteriated, and at the momen i have zero sex drive, and i am married that is not good, even if i do have sex i wont orgasm cos i just do for the sake of doing...could it be this injection or hormone inbalance or what, and how do i fix this, i love sex too much to be like this all the time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Wife,

Some women do experience a loss of libido on the injectable contraceptives and you could change your contraceptive to an intra-uterine device as this is not associated with loss of libido.
This can be done free of charge at most Family plannig Clinics. If this does not help then you should speak to your doctor or see a Sex Therapist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Wondering | 2009/10/25

I was just wondering if you have erotic thoughts that turn you on and if you have pleasured yourself since the birth ? The lack of libido might just be a natural human deep seated protection against your husband to ensure you don' t fall pregnant too soon after the birth. Even animals have a cycle of procreation to ensure that they have their young at spaced out intervals and when conditions are right, enough food and water.

Reply to Wondering
Posted by: John | 2009/10/22

If what you say is true, that you love sex you would not be with a low labido. All you women do that if you got kids the man in your lifes is just nothing. Don' t be so lazy

Reply to John
Posted by: Sexologist | 2009/10/22

Dear Wife,

Some women do experience a loss of libido on the injectable contraceptives and you could change your contraceptive to an intra-uterine device as this is not associated with loss of libido.
This can be done free of charge at most Family plannig Clinics. If this does not help then you should speak to your doctor or see a Sex Therapist

Reply to Sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement